Texas, 2013Hail and Damaging Winds in Texas, June 16 to 17, 2013
June 16 to 17, 2013 · NWS AMA · 15 events in 5 counties and zones
A weak upper level wave helped to spark a line of thunderstorms along a surface trough across the eastern New Mexico Plains and into the Central Plains during the evening hours of the 16th. A few isolated storms developed across the southern Texas Panhandle ahead of the main line of storms and moved to the southeast.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak upper level wave helped to spark a line of thunderstorms along a surface trough across the eastern New Mexico Plains and into the Central Plains during the evening hours of the 16th. A few isolated storms developed across the southern Texas Panhandle ahead of the main line of storms and moved to the southeast. These discrete thunderstorms brought primarily severe hail to the Texas Panhandle. The thunderstorms that developed along the surface trough formed into a broken linear structure due to areas of higher instability and stronger deep layer shear. The linear structure made the primary hazard for these storms damaging winds. A line of thunderstorms which moved through the southern Texas Panhandle during the overnight hours of the 16th and into the early morning hours of the 17th took on a classic bow echo signature. As a result, severe wind damage was noted in southern Randall County where the bow echo signature first developed. Thunderstorms moved to the southeast across the Panhandles before entering northwest Texas by 2 AM CST.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jun 16, 2:06 PM CST, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 16, 2:06 PM CST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
306 PM CDT SUN JUN 16 2013
.SHORT TERM...
THE FOCUS REMAINS ON THE CHANCES FOR THUNDERSTORMS THROUGH EARLY
WEDNESDAY.
THROUGH TONIGHT...COULD SEE AN INITIAL ROUND OF THUNDERSTORMS THIS
AFTERNOON THROUGH THIS EVENING DEVELOPING ALONG REMNANT OUTFLOW
BOUNDARIES FROM CONVECTION THIS MORNING. HOWEVER...WITH SOME AREAS
STILL 5 F DEGREES BELOW THE CONVECTIVE TEMP...AND LIMITED CONFIDENCE
OF HIGHER TERRAIN STORMS MOVING INTO THE PANHANDLES...AM NOT CERTAIN
HOW WIDESPREAD THE COVERAGE WILL BE FOR THIS ROUND. STILL A HIGHER
CHANCE FOR STORMS LOOKS TO COME WITH THE ARRIVAL OF THE COLD FRONT
LATE TONIGHT. MANY OF THE HIGH RESOLUTION MODELS SHOW THIS MCS COULD
PRIMARILY STAY TO THE NORTH AND EAST OF THE REGION IN DEEPER
MOISTURE. HOWEVER...WAS HESITANT TO LOWER POPS IN THE AREA GIVEN A
STILL UNSTABLE ATMOSPHERE EVEN LATE TONIGHT.
TOMORROW AND TOMORROW NIGHT...ONE DIFFERENCE TOMORROW FROM THE LAST
FEW DAYS IS THAT IT MAY TAKE LONGER FOR CONVECTIVE INITIATION TO
BEGIN IN A POST FRONTAL ENVIRONMENT WITH CONSIDERABLY HIGHER CIN
VALUES THAN TODAY. OTHERWISE...THE WILL BE A CHANCE FOR ELEVATED
CONVECTION AFTER SUNSET AS ANOTHER SHORT WAVE TROUGH SLIDES OVER THE
REGION.
TUESDAY THROUGH WEDNESDAY...COULD SEE ONE MORE ROUND OF CONVECTION
WITH THE LAST IN THIS SERIES OF TROUGHS THAT SLIDES OVER THE RIDGE.
HOWEVER...BY THIS POINT THE RIDGE MAY BE BUILDING ENOUGH THAT THE
LARGE SCALE SUBSIDENCE MAY INHIBIT WIDESPREAD CONVECTION. FOR
NOW...STAYED CLOSE TO THE PREVIOUS FORECAST.
.LONG TERM...
RIDGE WILL SLOWLY SHIFT EAST OF THE REGION POSSIBLY AS EARLY AS
THURSDAY...BUT CERTAINLY BY THE WEEKEND. THIS SHOULD LEAVE THE REGION
IN SOUTHWEST FLOW. UNDER THIS PATTERN...COULD SEE OFF AND ON RAIN
CHANCES WITH A SERIES OF SHORT WAVE TROUGHS EMBEDDED IN THE UPPER
LEVEL FLOW. HAVE KEPT THE FORECAST DRY HOWEVER...GIVEN UNCERTAINTY IN
HOW QUICKLY THE RIDGE WILL SLIDE EAST...AND UNCERTAINTY IN THE TIMING
OF INDIVIDUAL SHORT WAVE TROUGHS.
JOHNSON
&&
.FIRE WEATHER...
RECENT RAINS AND GREEN UP...COMBINED WITH RELATIVE HUMIDITY VALUES
ABOVE 20 PERCENT SHOULD PRECLUDE ANY ELEVATED OR CRITICAL FIRE
WEATHER CONDITIONS FOR THE NEXT SEVERAL DAYS.
JOHNSON
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 66 88 64 84 66 / 30 20 30 30 40
BEAVER OK 68 89 66 87 67 / 60 10 30 30 40
BOISE CITY OK 63 88 62 83 63 / 40 20 40 30 40
BORGER TX 67 91 69 86 70 / 40 20 30 30 40
BOYS RANCH TX 66 91 64 87 67 / 30 20 40 30 40
CANYON TX 65 88 64 84 66 / 30 20 30 30 40
CLARENDON TX 68 89 66 85 69 / 40 20 30 30 40
DALHART TX 62 89 62 84 64 / 30 20 40 30 40
GUYMON OK 65 89 65 86 66 / 50 5 30 30 40
HEREFORD TX 65 89 63 85 63 / 30 20 40 30 40
LIPSCOMB TX 69 88 66 84 70 / 60 10 30 30 40
PAMPA TX 65 89 64 82 66 / 50 20 30 30 40
SHAMROCK TX 69 90 67 84 69 / 50 20 30 30 40
WELLINGTON TX 71 92 69 86 69 / 40 20 30 30 40
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.
&&
14/16
Hazardous weather outlook, Jun 16, 2:14 PM CST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
314 PM CDT SUN JUN 16 2013
OKZ001>003-TXZ001>020-170815-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
314 PM CDT SUN JUN 16 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE...ARE EXPECTED TODAY
AND TONIGHT ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. THE PRIMARY
HAZARDS WITH ANY SEVERE STORMS WILL BE LARGE HAIL TO HALF DOLLAR
SIZE...STRONG WINDS TO 70 MPH...AND HEAVY RAIN LEADING TO LOCALIZED
FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS
PANHANDLES MONDAY AFTERNOON THROUGH TUESDAY NIGHT. A FEW STORMS COULD
BE SEVERE...WITH LARGE HAIL AND STRONG WINDS THE PRIMARY HAZARDS.
IN ADDITION...HEAVY RAIN COULD LEAD TO LOCALIZED FLASH FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT AND AGAIN MONDAY
AFTERNOON THROUGH TUESDAY NIGHT.
JOHNSON
In the hours before
Special weather statement, Jun 16, 3:07 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
407 PM CDT SUN JUN 16 2013
OKZ003-162145-
BEAVER OK-
407 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BEAVER COUNTY UNTIL 445
PM CDT...
AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTH OF FLORIS...OR 8 MILES WEST OF
BEAVER...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BEAVER... MOCANE... FORGAN...
FLORIS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3667 10024 3662 10063 3684 10083 3701 10056
3701 10036
TIME...MOT...LOC 2107Z 254DEG 15KT 3679 10063
JACKSONSpecial weather statement, Jun 16, 3:29 PM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
429 PM CDT SUN JUN 16 2013
TXZ012-013-162215-
CARSON TX-POTTER TX-
429 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARSON AND
NORTHEASTERN POTTER COUNTIES UNTIL 515 PM CDT...
AT 425 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF LAKE MEREDITH...OR 18 MILES
SOUTHWEST OF BORGER...MOVING EAST AT 5 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN POTTER AND NORTHWESTERN CARSON
COUNTIES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3545 10177 3562 10177 3562 10150 3540 10156
TIME...MOT...LOC 2129Z 290DEG 4KT 3554 10167
JACKSON
Hail, Carson
- When
- June 16, 4:43 PM CST to 4:45 PM CST
- Where
- Carson County, 4.73 mi ENE of Masterson to 5.74 mi NE of Pantex
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.441, -101.540
Discrete thunderstorms developed over the southern Texas Panhandle during the evening hours of the 16th. One of these thunderstorms developed over northern Carson County and moved to the south-southeast across the county. A trained storm spotter 7 miles north-northeast of Pantex reported quarter size hail (1.00 inch) as the thunderstorm moved overhead. The thunderstorm continued to move to the south-southeast across the county after producing this hail.
Hail, Carson
- When
- June 16, 5:38 PM CST to 5:40 PM CST
- Where
- Carson County, 2.32 mi NE of Conway to 1.91 mi E of Conway
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.227, -101.355
Discrete thunderstorms developed over the southern Texas Panhandle during the evening hours of the 16th. One of these thunderstorms developed over northern Carson County and moved to the south-southeast across the county. A trained storm spotter 2 miles east of Conway (Carson County) reported ping pong size hail (1.50 inches) as the thunderstorm moved overhead. The thunderstorm continued to move to the south-southeast across the county after producing this hail.
Hail, Armstrong
- When
- June 16, 5:51 PM CST to 5:53 PM CST
- Where
- Armstrong County, 5.83 mi ENE of Claude to 4.48 mi NW of Goodnight
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.146, -101.272
Discrete thunderstorms developed over the southern Texas Panhandle during the evening hours of the 16th. One of these thunderstorms developed over northern Carson County and moved to the south-southeast across the county. A trained storm spotter 6 miles east Claude (Carson County) reported golfball size hail (1.75 inches) as the thunderstorm moved overhead. The thunderstorm continued to move to the south-southeast across the county after producing this hail.
Hail, Armstrong
- When
- June 16, 6:10 PM CST to 6:13 PM CST
- Where
- Armstrong County, 7.07 mi N of Goodnight to 4.47 mi NNE of Goodnight
- Measured
- 2.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.132, -101.197
Discrete thunderstorms developed over the southern Texas Panhandle during the evening hours of the 16th. One of these thunderstorms developed over northern Carson County and moved to the south-southeast across the county. An Armstrong County Sheriff's Deputy near the intersection of Farm-to-Market Road and Farm-to-Market Road 294 (Armstrong County) reported baseball size hail (2.75 inches) as the thunderstorm moved overhead. The thunderstorm continued to move to the south-southeast across the county after producing this hail.
Hail, Armstrong
- When
- June 16, 6:17 PM CST to 6:19 PM CST
- Where
- Armstrong County, 1.84 mi N of Goodnight to 1.87 mi SE of Goodnight
- Measured
- 1.5 in hail
- Reported by
- Storm Chaser
- Coordinates
- 35.056, -101.205
Discrete thunderstorms developed over the southern Texas Panhandle during the evening hours of the 16th. One of these thunderstorms developed over northern Carson County and moved to the south-southeast into Armstrong County. A storm chaser in Goodnight (Armstrong County) reported ping pong ball size hail (1.50 inches) as the thunderstorm moved overhead. The thunderstorm continued to move to the south-southeast across the county after producing this hail.
Hail, Donley
- When
- June 16, 6:21 PM CST to 6:23 PM CST
- Where
- Donley County, 4.34 mi SSW of Howardwick to 0.59 mi W of Clarendon
- Measured
- 1 in hail
- Reported by
- Storm Chaser
- Coordinates
- 35.012, -100.949
Discrete thunderstorms developed over the southern Texas Panhandle during the evening hours of the 16th. One of these thunderstorms developed over northern Carson County and moved to the south-southeast across the southern Texas Panhandle. While the thunderstorm moved over Donley County, a storm chaser three miles northwest of Clarendon (Donley County) reported quarter size hail (1.00 inch) accumulating on Highway 287. The thunderstorm continued to move to the south-southeast across the county after producing this hail.
Hail, Donley
- When
- June 16, 6:24 PM CST to 6:27 PM CST
- Where
- Donley County, 4.01 mi NNW of Clarendon to 1.58 mi ESE of Clarendon
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.986, -100.918
Discrete thunderstorms developed over the southern Texas Panhandle during the evening hours of the 16th and moved to the south-southeast across the Texas Panhandle. One of these thunderstorms moved over the city of Clarendon (Donley County). While over the city, a memeber of the public reported quarter size hail (1.00 inches). The thunderstorm continued to move to the south-southeast across the county after producing this hail.
Hail, Ochiltree
- When
- June 16, 6:35 PM CST to 6:37 PM CST
- Where
- Ochiltree County, 16.33 mi SE of Perryton Muni Arpt to 20.21 mi SE of Perryton Muni Arpt
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.225, -100.553
A line of thunderstorms moved out of the eastern Oklahoma Panhandle during the evening hours of the 16th. As this line moved across the northeastern Texas Panhandle, a trained storm spotter near the intersection of County Roads U and 23 reported quarter size hail (1.00 inches). The line of storms that produced this hail continued to move southeastward across the northeast Texas Panhandle before entering western Oklahoma by 8 PM CST.
Thunderstorm Wind, Randall
- When
- June 16, 11:38 PM CST to 11:40 PM CST
- Where
- Randall County, 2.36 mi NNE of Umbarger
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 34.980, -102.080
A line of thunderstorms developed over the southern Texas Panhandle during the late night hours of the 16th. This line quickly showed indications that damaging winds would be the primary hazard. As the line moved close to the town of Umbarger (Randall County), the KVII Schoolnet site at Brandt Farms (Randall County) measured a 60 mph downdraft gust. The line quickly moved to the southeast after producing this gust.
Thunderstorm Wind, Randall
- When
- June 16, 11:40 PM CST to 11:42 PM CST
- Where
- Randall County, 9 mi S of Canyon
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 34.850, -101.920
A line of thunderstorms developed over the southern Texas Panhandle during the late night hours of the 16th. This line quickly showed indications that damaging winds would be the primary hazard. As the line moved over the town of Canyon (Randall County), KVII reported a trampoline was tossed over a house and impaled the roof of the house. The downdraft gust that caused this damage was estimated to be near 65 mph. The line continued to move to the southeast after producing this gust.
Thunderstorm Wind, Randall
- When
- June 16, 11:44 PM CST to 11:45 PM CST
- Where
- Randall County, 0.89 mi NW of Canyon
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 34.990, -101.930
A line of thunderstorms developed over the southern Texas Panhandle during the late night hours of the 16th. This line quickly showed indications that damaging winds would be the primary hazard. As the line moved over the town of Canyon (Randall County), an estimated 75 mph downdraft gust broke numerous tree limbs up to 10 inches in diameter off in the Hunsley neighborhood. Some roads became briefly block due to the shear number of tree limbs on the road. Road crews quickly cleared these roadways, and normal traffic flow was restored. The line continued to move to the southeast after producing this gust.
Thunderstorm Wind, Randall
- When
- June 16, 11:44 PM CST to 11:46 PM CST
- Where
- Randall County, 2 mi N of Canyon
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 35.009, -101.920
A line of thunderstorms developed over the southern Texas Panhandle during the late night hours of the 16th. This line quickly showed indications that damaging winds would be the primary hazard. As the line moved over the town of Canyon (Randall County), the KVII Schoolnet site at Canyon Hills Church of Christ (Randall County) measured a 73 mph downdraft gust. The line continued to move to the southeast after producing this gust.
Thunderstorm Wind, Randall
- When
- June 16, 11:44 PM CST to 11:46 PM CST
- Where
- Randall County, Canyon
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 34.980, -101.920
A line of thunderstorms developed over the southern Texas Panhandle during the late night hours of the 16th. This line quickly showed indications that damaging winds would be the primary hazard. As the line moved over the town of Canyon (Randall County), an estimated 80 mph downdraft gust produced damage across the West Texas A&M campus (Randall County) as reported by campus officials. Multiple tree limbs up to 6 inches were blown down, and damage was reported to some roofs, the baseball scoreboard, and fences. Secondary water damage was also reported to buildings that sustained roof damage. The line continued to move to the southeast after producing this gust.
Thunderstorm Wind, Randall
- When
- June 16, 11:50 PM CST to 11:51 PM CST
- Where
- Randall County, Canyon
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 34.980, -101.920
A line of thunderstorms developed over the southern Texas Panhandle during the late night hours of the 16th. This line quickly showed indications that damaging winds would be the primary hazard. As the line moved over the town of Canyon (Randall County), the KVII Schoolnet site at Canyon Junior High School (Randall County) measured a 60 mph downdraft gust. The line continued to move to the southeast after producing this gust.
Thunderstorm Wind, Armstrong
- When
- June 17, 12:46 AM CST to 12:48 AM CST
- Where
- Armstrong County, 10.74 mi SSW of Goodnight
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 34.880, -101.250
A line of thunderstorms developed over the southern Texas Panhandle during the late night hours of the 16th. This line quickly showed indications that damaging winds would be the primary hazard. As the line moved across Armstrong County, the KVII Schoolnet site at Palo Duro (Armstrong County) measured a 60 mph downdraft gust. The line continued to move to the southeast after producing this gust, but weakened to the point of not producing any further damaging wind gusts.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, June 16 to 18, 20134 deaths · 1 event
- Flood and Hail in Nebraska, June 16 to 17, 2013$1.8 million · 1.75 in hail · 14 events
- Hail and Damaging Winds in Kansas, June 16 to 17, 2013$697,000 · 1 in hail · 12 events
- Hail in South Dakota, June 16, 2013$410,000 · 1.75 in hail · 6 events
- Hail and Damaging Winds in Minnesota, June 16, 2013$75,000 · 1 in hail · 13 events
- Flash Flood and Hail in Oklahoma, June 16 to 17, 2013$35,000 · 1 in hail · 15 events
- Hail in South Dakota, June 16, 2013$40,000 · 2.75 in hail · 4 events
- Tornado and Flash Flood in Nebraska, June 16, 2013$6,000 · EF0 · 29 events
- Hail and Damaging Winds in Oklahoma, June 16 to 17, 2013$13,000 · 2 in hail · 21 events
- Hail and Damaging Winds in Texas, June 16 to 17, 2013$21,000 · 2.5 in hail · 8 events
- Damaging Wind in Wyoming, June 16, 20131 injured · $20,000 · 52 kt wind · 1 event
- Hail and Damaging Winds in Kansas, June 16 to 17, 2013$6,000 · 1.75 in hail · 21 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 463858, 463862, 463864, 463866, 463867, 463873, 463898, 463900, 464012, 464029, 464015, 464036, 464054, 464013, 464016.